Journal article icon

Journal article

Sets of elements that pairwise generate a linear group

Abstract:

Let G be any of the groups(P)GL(n,q),(P)SL(n,q). Define a (simple) graph Γ =Γ (G) on the set of elements of G by connecting two vertices by an edge if and only if they generate G. Suppose that n is at least 12. Then the maximum size of a complete subgraph in Γ is equal to the chromatic number of Γ if n ≢2 (mod 4), or if n≡...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1016/j.jcta.2007.07.002

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
More from this funder
Name:
Scatcherd European Scholarship (University of Oxford)
Funding agency for:
Evseev, A
Publisher:
Elsevier
Journal:
Journal of Combinatorial Theory, Series A More from this journal
Volume:
115
Issue:
3
Pages:
442-465
Publication date:
2008-04-01
DOI:
ISSN:
0097-3165
Language:
English
Keywords:
Subjects:
UUID:
uuid:64082931-e9be-4c1c-8546-6459f3d1f2f4
Local pid:
ora:8742
Deposit date:
2014-07-08

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP